# SDR SWAA2022032985059

- Difficulty date: March 17, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY M1673 ARE INOP / [01] REPLACED EMERGENCY LIGHT BATTERY PACK M1673 IAW AMM 33-51-06-960-805 AND WDM 33-51-14. OPS CHECK GOOD.;[02] VERIFIED STEP 1. AUDIT C/W
